Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Table errata: ``Regular continued fractions for $ \pi $ and $ \gamma $'', (Math. Comp. 25 (1971), 403); ``Rational approximations to $ \pi $'' (ibid. 25 (1971), 387-392) by K. Y. Choong, D. E. Daykin and C. R. Rathbone


Author: D. Shanks
Journal: Math. Comp. 30 (1976), 381
MSC: Primary 65A05; Secondary 10-04, 10F20
MathSciNet review: 0386215
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 10-04, 10F20

Retrieve articles in all journals with MSC: 65A05, 10-04, 10F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1976-0386215-4
PII: S 0025-5718(1976)0386215-4
Article copyright: © Copyright 1976 American Mathematical Society